Remarks on a class of quasilinear elliptic systems involving the (p,q)-Laplacian
MetadataShow full metadata
We study the Nehari manifold for a class of quasilinear elliptic systems involving a pair of (p,q)-Laplacian operators and a parameter. We prove the existence of a nonnegative nonsemitrivial solution for the systems by discussing properties of the Nehari manifold, and so global bifurcation results are obtained. Thanks to Picone's identity, we also prove a nonexistence result.
CitationZhang, G., Liu, X., & Liu, S. (2005). Remarks on a class of quasilinear elliptic systems involving the (p,q)-Laplacian. Electronic Journal of Differential Equations, 2005(20), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.